CORDIS - EU research results
CORDIS

Boundedness and Moduli problems in birational geometry

Publications

On the connectedness principle and dual complexes for generalized pairs

Author(s): Filipazzi, Stefano; Svaldi, Roberto
Published in: 2020
Publisher: Arxiv

Boundedness of elliptic Calabi-Yau varieties with a rational section

Author(s): Birkar, Caucher; Di Cerbo, Gabriele; Svaldi, Roberto
Published in: 2020
Publisher: Arxiv

A geometric characterization of toric singularities

Author(s): Moraga, Joaquín; Svaldi, Roberto
Published in: 2021
Publisher: Arxiv

Effective generation for foliated surfaces: results and applications

Author(s): Spicer, Calum; Svaldi, Roberto
Published in: 2021
Publisher: Arxiv

Boundedness of elliptic Calabi-Yau threefolds

Author(s): Stefano Filipazzi, Christopher D. Hacon, Roberto Svaldi
Published in: 2021
Publisher: Arxiv

The Jordan property for local fundamental groups

Author(s): Braun, Lukas; Filipazzi, Stefano; Moraga, Joaquín; Svaldi, Roberto
Published in: Geometry & Topology, 2022, ISSN 1465-3060
Publisher: University of Warwick

Invariance of Plurigenera and boundedness for Generalized Pairs

Author(s): Stefano Filipazzi, Roberto Svaldi
Published in: Matemática Contemporânea, Issue 47, 2020, Page(s) 114-150, ISSN 2317-6636
Publisher: Sociedade Brasileira de Matematica
DOI: 10.21711/231766362020/rmc476

Local and global applications of the Minimal Model Program for co-rank one foliations on threefolds

Author(s): Spicer, Calum; Svaldi, Roberto
Published in: Journal of the European Mathematical Society, 2022, ISSN 1435-9855
Publisher: European Mathematical Society Publishing House
DOI: 10.4171/jems/1173

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available